# SDR SWAA2014120434671

- Difficulty date: October 21, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 67,994 hours, 64,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: D682669
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE CHANNEL CRACKED AT BS360, STRINGER 4L.  R & R CHANNEL IAW EA.
